# SDR ALGA094108

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 6,756 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Part serial: ZV17618
- Condition: Defective
- Location: T/R Drive
- Part time: 403 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HBMV FAULT LIGHT NR 2 BEARING (AFT) REMOVED AND REPLACED WITH NEW PART.
